Resultats globals: 1 registres trobats en 0.02 segons.
Articles, 1 registres trobats
Articles 1 registres trobats  
1.
27 p, 398.3 KB A trace theorem for Besov functions in spaces of homogeneous type / Marcos, Miguel Andrés (Consejo Nacional de Investigaciones Científicas y Técnicas - CONICET (Argentina))
The aim of this paper is to prove a trace theorem for Besov functions in the metric setting, generalizing a known result from A. Jonsson and H. Wallin in the Euclidean case. We show that the trace of a Besov space defined in a 'big set' X is another Besov space defined in the 'small set' F ⊂ X. [...]
2018 - 10.5565/PUBLMAT6211810
Publicacions matemàtiques, Vol. 62 Núm. 1 (2018) , p. 185-211 (Articles)  

Vegeu també: autors amb noms similars
1 Marcos, M.
2 Marcos, M.Á.
2 Marcos, Mari-Carmen
3 Marcos, Maria Angeles
3 Marcos, Mariana
1 Marcos, Miguel
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.